# SDR 159PL0027

- Difficulty date: February 24, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N195PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- Aircraft time: 56,420 hours, 50,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 door ovhd emergency light dim.  Removed and replaced emergency exit unit M187 per MM 33-51-0.  Ops. chk. good.
